On polynomial rings over nil Rings in several variables and the central closure of prime nil rings
- 20 Downloads
We prove that the ring of polynomials in several commuting indeterminates over a nil ring cannot be homomorphically mapped onto a ring with identity, i.e. it is Brown-McCoy radical. It answers a question posed by Puczylowski and Smoktunowicz. We also show that the central closure of a prime nil ring cannot be a simple ring with identity, solving a problem due to Beidar.
Unable to display preview. Download preview PDF.
- S. A. Amitsur, Nil radicals. Historical notes and some new results, (1973), 47–65. Colloq. Math. Soc. Janos Bolyai, Vol. 6.Google Scholar
- K. I. Beidar, W. S. Martindale, III and A. V. Mikhalev, Rings with generalized identities, Monographs and Textbooks in Pure and Applied Mathematics, Vol. 196, Marcel Dekker, Inc., New York, 1996.Google Scholar
- M. A. Chebotar, W.-F. Ke, P.-H. Lee and E. R. Puczylowski, A note on polynomial rings over nil rings, in Modules and comodules, Trends Math., Birkhauser Verlag, Basel, 2008, pp. 169–172.Google Scholar
- J. E. Goodman and J. O'Rourke (eds.), Handbook of discrete and computational geometry, second ed., Discrete Mathematics and its Applications (Boca Raton), Chapman & Hall/CRC, Boca Raton, FL, 2004.Google Scholar
- E. R. Puczytowski and R. Wiegandt, Kostia's contribution to radical theory and related topics, in Rings and nearrings, Walter de Gruyter, Berlin, 2007, pp. 121–157.Google Scholar
- R. Schneider, Convex bodies: the Brunn Minkowski theory, expanded ed., Encyclopedia ol Mathematics and its Applications, Vol. 151, Cambridge University Press, Cambridge, 2014.Google Scholar